Skip to Content

I have a horrible UTI with blood after my urine and pain after taking clindamycin for 1 week is th?

Responses (4)

LaurieShay 16 Oct 2013

You may need a different antibiotic, but the doctor will probably want you to finish the course of clindamycin and then be rechecked. I would make the appt. now for a recheck.

kathyhanson 16 Oct 2013

Your infection could have gone into your kidneys or you could be passing a small kidney stone. You should go see your doctor again. Both of these conditions are painful and need to be addressed.
Feel better soon!
Kathy

endlessPred 17 Oct 2013

FYI. If an infection does not improve within a couple days, go back to the doctor. Often relief is within the first 24 hour cycle of an antibiotic. As the others say, get to a doctor right away so this does not get even worse. I have had an infection like that a long time ago. They said it is from too much sex. Who knew? I don't know if it is true, but something to think about. With the right medication it will clear quickly. Watch your temperature. If running a fever, get to a doctor today.

charitylaraye 20 Oct 2013

do you have back pain as well or even pain in you side with blood it could be a kidney infection. the same thing happened to me and be careful with that antibiotic it gave me cdiff
I have you in my prayers

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions